# SDR ABXA201808189049

- Difficulty date: April 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 85,572 hours, 31,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148T312069
- Condition: Corroded
- Location: Bs 1750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SUPPORT ANGLE AT BS 1750, STRINGER 4R AT THE PERIMETER OF THE APU INLET BOX ASSEMBLY, UPPER AFT CORNER. THE ANGLE WAS REPLACED. THE ACFT WAS GROUNDED.
